... symptom. Having pain and burning in my feet off and on since detoxing from Klonopin never had this before so I don't know if it is a withdrawal symptom or my poor circulation. I have no support system thank you for this blog.
Mtb; it is possible to be part of both. But we won't really know until your off of the Klonopin altogether. It could have been covering up another problem which Klonopin. mention this to your doctor but it really should not be a lot to worry about. keep at it. you will make it off of these things. Chuck1957
- Klonopin Information for Consumers
- Klonopin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Klonopin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 25 Nov 2010 • 3 answers
Posted 14 Feb 2011 • 1 answer
Posted 27 Feb 2013 • 1 answer
Posted 31 Jan 2016 • 1 answer
Posted 4 Jan 2017 • 2 answers